# SDR XNOA01034

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT.  PERFORMED CHECK LIST.  WOULD NOT RETRACT.  OVERWEIGHT LANDING NOT FACTOR.  CLEANED AND RESECURED NOSE GEAR CENTERING SWITCH.  C/P OPS CHECK NORMAL ON GEAR SWING IAW A300 MM 32-30-00.
